Doctor insights on:
Dr. I suffer from. G A D.I am on effexor which I sweat terribly from. I am on probanthine for sweat and amitriptyline for nerve pain. I have headaches?
Gen Anx Disorder: Please consult your doctor about your medications and side-effects. More to my point, please consider behavioral interventions for your GAD such as clinical hypnosis (see www. Asch. Net for licensed referrals), and individual therapy from a clinical psychologist. Medication may have a place but there are lots of other treatments as well. See www. Relaxationresponse. Org for some self-help. Peace. ...Read more
Sweating/diaphoresis: May affect up to 22% of patients who take antidepressants. Options include stopping, decreasing, or changing antidepressants. If your medication is effective then prescriber may consider adding benztropine 0.5-1 mg a day or aripiprazole (augments antidepressant and may reduce sweating). Combining these meds with venlafaxine may increase dizziness, drowsiness. Best regards for relief. ...Read more
Does Effexor (venlafaxine) cause severe cause severe night sweats? Used to wake up soaked and dripping with sweat.
Could be: Unfortunately not uncommon for effexor (venlafaxine) and other norepinephrine increasing antidepressants (eg cymbalta, less so Wellbutrin) to increase anxiety despite good compliance. Which means increased heart rate, shakes, sweats, headaches and other fight or flight symptoms. A trial of a regular ssri (prozac, lexapro, zoloft, or celexa) can be a much better option. Please ask your doc about such options. ...Read more
I am on 300mg effexor forG A D. I sweat profusely. Is there medicine available to eliminate this sweating. Many Thanks?
I was recently placed on Effexor. My right leg is trembling, sweats and overall nervousness. Is this common or another medication. Been four days.
Is there a relationship between Effexor (venlafaxine) & extended, vivid, & restless dreams that are frequently accompanied by extreme night sweats?
On 225mg of effexor (venlafaxine) xr, 30mg adderall 3X/day, and 3 weeks ago started vistoril 50mg. Having left arm heaviness, brain zaps and sweats. Is this normal?
Side effects: It appears that your medication combination is decreasing the amount of Effexor (venlafaxine) in your blood stream making it look like you are experiencing discontinuation symptoms. You would expect similar symptoms if you missed doses of Effexor (venlafaxine) or abruptly stopped taking it. ...Read more
For 3 yrs off & on nausea cold sweats anxiety seeing blurry objects flying round while verge of vomit shortness of breath &took effexor (venlafaxine) somewhat help?
Anxiety treatable: Anxiety is very treatable and people can enjoy a normal life. It is a process where an anxiety "regulator/antidepressant" is used to achieve that. Doctor works with patient to reach an optimal response...other meds are used as " helpers" to achieve this goal. Cognitive Behavioral Therapy (CBT), when combined with medication is effective for long term prevention of recurrence Feel btter ...Read more
Began Effexor (venlafaxine) 37.5 bid 6 days ago for gad last night 2 hrs pounding heart skipped beats sweats chills. Scary. Not anxiety attack. Normal side effect?
Mostly gi: Remember not everyone gets side effects and most go away with time on the med. Initially stomach ache, diarhea or constipation is common but is less with xr. Sexual side effects of delayed orgasm and low libido are dose related. Some gain wt if not careful with diet. Major complaints come from missing doses including dizzines and electric shocks which goes away with taking missed dose. ...Read more
Effexor (venlafaxine) is used to treat depression and anxiety. The most common are headaches, high blood pressure, chest pain, blureed vision and withdrawals if tapered off too quickly.
The best advice is to call your doctor for medical advice about side effects, if concerned. ...Read more
Bad idea!: This combo has a fairly high risk for a very bad problem known as serotonin syndrome. Talk to your Dr. Don't start to take them on your own but if they've been prescribed and you've already started, don't just stop cold turkey. Get to a Dr as soon as possible to help correct this. ...Read more
Okay but....: It is okay to take them together but you need to be aware that chantix can have a number of psychiatric side effects including a worsening of depression and even suicidal feelings. Please be aware of this and if you start having any new psychiatric symptoms please stop the chantix and see your doctor immediately. ...Read more
Yes, but...: Be aware of the discontinuation syndrome: increased irritability, malaise, strange sensations when turning your head, electric shock sensations down the neck or back, lightheadedness. Taper the dose very slowly. Better yet, recruit the prescriber who put you on it to help you decide whether to get off it and to help you get off it if the two of you believe it is in your best interest. ...Read more
Effexor (venlafaxine): Work with your doctor on plan to gradually taper and monitor for withdrawal or recurrence of symptoms. ...Read more
Ssri withdrawal: You can read on the internet all horrible things about withdrawal but it can be done safely and with minimal problem. Abruptly stopping the med can lead to flu-like symptoms as early as the next day and lasting for weeks. Also electric shock sensation or 'brain zaps'. None are life threatening or serious but unpleasant. When someone is in remission the symptoms are minor, see cont. ...Read more